# SDR CALA2013121693725

- Difficulty date: December 14, 2013
- Submitted: December 16, 2013
- Operation: Air carrier
- Aircraft: N215UA
- Make and model: Boeing 777222
- Aircraft serial: 30221
- Aircraft time: 49,132 hours, 10,393 cycles
- Engine: Pwa PW4084
- System (JASC): 5610 · Flight Compartment Windows
- Part: Seal
- Condition: Damaged
- Location: Sliding Window
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

CAPTAIN`S SIDE WINDOW POPPING NOISE.  PRESS NOISE POPS FROM 2.6 PSI TO 6.7 PSI HEARD LT SIDE FLIGHT DECK.  PERFORMED GND PRESS CHECK UP TO 4.0PSI.  FOUND LT NR 2 SLIDING WINDOW POPPING, FOUR CORNERS LEAKING.  FOUND NR 2 WINDOW SEAL FLAT & WORN.  TORQUED NR 3 WINDOW BOLTS IAW AMM 56-11-21. NO HELP AFTER PRESSURIZING.  FOUND SLOW PRESS LEAKS FWD OF WINDOW CORNERS.  R & R SEAL. REPLACED SEAL, OPERATIONS LEAK CHECKED GOOD.
